@fify-- Benzos are known for being addictive and they cause many problems during withdrawal. Especially if you were on a high dose and/or took the drug for a long time.
You need to speak to your doctor and withdraw more slowly. Your doctor should also be able to prescribe you another medication temporarily, to help you cope with the withdrawal symptoms.
When I was withdrawing from a benzo, I reduced my dose in very small amounts. Whenever the side effects became too much, I would return to my last dose and reduce it even more slowly than last time. It will take about a month to go off the drug completely, but you will have less side effects.
Also, drink lots of water and eat healthy. Salt crackers help with the nausea. When you feel dizzy or when you shake, just stay calm and get plenty of rest. You might want to ask a family member or friend to stay with you until you get through this, in case you feel too sick to care for yourself.